Table of Contents Author Guidelines Submit a Manuscript
International Journal of Zoology
Volume 2012 (2012), Article ID 827820, 10 pages
http://dx.doi.org/10.1155/2012/827820
Research Article

Morphological Variation of Sordellina punctata (Peters, 1880) with Notes on the Phylogenetic Position of the Genus within the Family Dipsadidae (Serpentes)

1Departamento de Zoologia, Instituto de Biologia, Universidade Federal do Rio de Janeiro, Ilha do Governador, 21941-902 Rio de Janeiro, RJ, Brazil
2Departamento de Vertebrados, Museu Nacional, Universidade Federal do Rio de Janeiro, Quinta da Boa Vista, 20940-040 Rio de Janeiro, RJ, Brazil

Received 30 March 2012; Revised 23 June 2012; Accepted 7 July 2012

Academic Editor: Hynek Burda

Copyright © 2012 Bruno Henrique V. Miranda and Daniel Silva Fernandes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bruno Henrique V. Miranda and Daniel Silva Fernandes, “Morphological Variation of Sordellina punctata (Peters, 1880) with Notes on the Phylogenetic Position of the Genus within the Family Dipsadidae (Serpentes),” International Journal of Zoology, vol. 2012, Article ID 827820, 10 pages, 2012. doi:10.1155/2012/827820